# SDR FDEA200909083267

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- Engine: Ge CF650C2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA33501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CONDITIONING COMPT FOUND SEVERE CORROSION WITH EXFOLIATION ON LONGERON.  REPAIRED AREA IAW SRM 53-30-00 FIG 4 & SRM 53-40-00 FIG 15 VOL I.
